# SDR DALA2025110708134

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 81,224 hours, 33,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 R2 EXIT SIGN FELL OFF. CORRECTIVE ACTION: RESECURED R2 EXIT SIGN PER B757 AMM 33-51. (8218924)
